# SDR ASAA2017042920565

- Difficulty date: April 29, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 11,643 hours, 3,864 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FMC FAILED; VTK AND MAP FLAGS APPEARED ON CAPT DISPLAY BOTH FMCS BLANK FAILURE FIXED ITSELF CONTINUED WITH NORMAL OPERATION. GROUNDED - YES. PERFORMED AMM 34-61-00-860-801 NO HISTORY 30 DAYS, CONSIDERED NUISANCE ERROR
